I have been on it for almost 3 weeks. Wondering what side effects most occur and if anyone has gained weight from it? I am even on Phentermine and have lost 25 lbs with it but now I am gaining it back already.
13 Oct 2011
Weight gain is a common side effect of Fanapt. During clinical studies, a large weight gain (of at least 7% of body weight) occurred in 13% of people taking Fanapt, compared to only 4% of people taking a placebo. The higher the Fanapt dosage, the more likely people were to gain weight.
While a small weight gain of about four or five pounds is typical during treatment with Fanapt, some people can gain very large amounts of weight while taking this medication. This weight gain is thought to increase the risk of diabetes or other health problems. Therefore, if you are noticing a rapid or large increase in weight while taking Fanapt, please do talk to the doc who prescribed the med.
Take care, be well, please, best wishes!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was just started on this, and my dr. promised me that weight gain was not a side effect. I've read some user reviews and some are reporting ...
4 answers • 27 Sep 2009
I've gained more than 30 lbs. since taking Paxil several yrs. ago. My dr. recently said that the Paxil may be a factor and to discontinue it. I ...
3 answers • 13 Jul 2010
my weight has shot up so much recently and seems to coincide with my medication being put up from 1 to 2 capsules a day . ive been on prozac for many ...
5 answers • 29 Apr 2013
I start tomorrow on phentermine 15mg. I have always been overweight since I was young and I was glad when my doctor noticed that I was so unhappy ...
0 answers • 10 Oct 2013